# SDR DALA2022050503159

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 85,032 hours, 15,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 - DE - INTO ATL DUE TO THE LOSS OF QTY AND PRESSURE FROM THE LEFT HYDRAULIC SYSTEM. CORRECTIVE ACTION: FOUND PRESSURE HYDRAULIC LINE IN THE PYLON LEAKING. REPLACED ALL THE FILTERS WITHIN THE SYSTEM AND THE LEFT EDP. PERFORMED A FLUSH OF THE ENTIRE SYSTEM. (7303606)
